# SDR SWIA201540917

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 30,184 hours, 27,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL DEPRESSOR CHAFED ON FWD AND AFT SIDES FROM LATCH PINS, MARKED, C-CHECK, RO 3/23/15, BLENDED OUT CHAFE ON PAX DOOR SEAL DEPRESSOR ON FWD AND AFT SIDES FROM LATCH PINS. FWD SIDE OF STRIKER PLATE MEASURES .023" PROTECTOR PLATE AND ALL HARDWARE SECURELY ATTACHED,  PERMANENT REPAIR FOR SURFACE DAMAGE LESS THAN .031", STEPS 1-3 MEASUREMENT CHECKED WITH DEPTH GAGE TUC4720, CAL DUE 31-DEC-2015.  AFT SIDE OF STRIKER PLATE MEASURES .027" PROTECTOR PLATE AND ALL HARDWARE SECURELY ATTACHED, PERMANENT REPAIR FOR SURFACE DAMAGE IS LESS THAN .031" STEPS 1-3 MEASUREMENT CHECK WITH DEPTH GAGE TUC4720 CAL DUE 31-DEC-2015, REF REO.
